Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Anyone have a kid on Zoloft?

Any weird side effects?

 
butterflyblue19

Asked by butterflyblue19 at 6:59 PM on Jun. 28, 2011 in Health

Level 50 (383,297 Credits)
This question is closed.
Answers (4)
  • DD has been on it for years at a low dose. We just increased the dose to 75 mg. She doesn't seem to have side effects from it.

    JSD24

    Answer by JSD24 at 7:24 PM on Jun. 28, 2011

  • yes my son was put it and we took him off of it b/c he was having terrible nightmares and suicidal thoughts
    amberpaiz

    Answer by amberpaiz at 7:00 PM on Jun. 28, 2011

  • I would never ever ever put my child on that drug. It makes you gain weight, and makes depression and anxiety worse. Makes you tired, takes away your motivation an does cause some people suicidal thoughts. NOT judging you or your choice, but I feel very strongly about this.
    JackieGirl007

    Answer by JackieGirl007 at 7:20 PM on Jun. 28, 2011

  • Mine is on 25mg
    butterflyblue19

    Comment by butterflyblue19 (original poster) at 7:27 PM on Jun. 28, 2011

Next question in Health
Woman problems?

Next question overall (Pregnancy)
Trouble sleeping

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN